# SDR RAIA971210

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23095002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 7762 - PHL - LEFT STARTER GENERATOR FELL OFF LINE, BEGAN SMOKING.  CREW SHUT ENGINE DOWN, DEPLANE PAX.  MAINTENANCE INSPECTED AND REPLACED LEFT STARTER GENERATOR.  NO DAMAGE NOTED TO NACELLE OR SURROUNDING EQUIPMENT.  (M)
